Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Fell flat on face. Upper lip swollen, numb. Took tetanus injection. When will it return to normal?

Hello, yesterday i fell flat on my face while playing catch and cook and all i could feel was my upper lip was hurt because while touching with my tounge it was bit swollen but it was numb as i didnt feel the pain. i also got some abrasion on my face and also my the chin bone is paining a bit, then i went to a doctor he gave me tetanus injection on my lower back in right side and gave some medicines which had written schedule H drug on it. after coming home my upper lip was very swollen from outside aswell as from inside it became swollen and red and a bit of a white line. when i woke up today morning both my lip were stuck to each other and even my right leg was paining whole day and at times just in a small part of my upper lip it burns if i roll my tounge there. i am bit nervous as i have a perty in 2 days and i dont want to look awful. And i forgot to mention i tried using some ice cubes and the swelling reduced from outside but my lips are very much dried up especially my lower lip . will i look normal agian? how much time will it take to cure this thing? please help me!
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist 's  Response
Apply dologel on your lips.
Take plenty of fluids and nutritious diet to prevent dehydration.
Maintain oral care.
Swish with warm saline and betadine.
Take vitamin becosules and iron supplements.
Avoid intake of spicy foods.
Hope this helps.
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor